# SDR IPXA2025040747037

- Difficulty date: April 5, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 30,868 hours, 20,305 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Carabiner
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE ESCAPE HARNESS IS MISSING A CARABINER.  INSTALLED CARABINER AND STOWED ESCAPE HARNESS IN BAG PER AMM 25-61-02
